# SDR 2000ZZZX642

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1164Q
- Make and model: Cessna A185F
- Aircraft serial: 18503465
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: WO7501612989
- Condition: Damaged
- Location: Exhaust
- Part time: 131 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUFFLER TAILPIPE BROKEN LOSE FROM BODY.  DEFECT NOTED TO BE CRACKS IN A VERY UNUSUAL AREA.  NOT A WELD OF BODY AND TAILPIPE.  SUSPECT MUFFLER SHELL/BODY MATERIAL PROBLEM PART WAS NEW MANUFACTURE WITH 131 HOURS TOTAL TIME.  SHOWED NO SIGN OF ADVERSE STRESS.  (X)
